# SDR CA080917014

- Difficulty date: September 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE ENGINE LOST OIL PRESSURE.  AN AIR TURNBACK WAS INITIATED AND THE ACFT LANDED AT THE POINT OF DEPARTURE WITH THE ENGINE RUNNING.  POST FLIGHT INSPECTION FOUND OIL LEAKING AROUND THE ENGINE INTAKE AREA.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.  P&WC WILL CLOSELY MONITOR THE INVESTIGATION RESULTS AND ISSUE UPDATES TO TC.
